# SDR CALA2025010701834

- Difficulty date: January 7, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N37290
- Make and model: Boeing 737824
- Aircraft serial: 31601FAL
- Aircraft time: 64,103 hours, 23,648 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Seal
- Condition: Broken
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT RIGHT FLIGHT ATTENDANCE EMERGENCY BATTERY SEAL BROKEN. REPLACED AFT RIGHT FLIGHT ATTENDANCE EMERGENCY BATTERY SEAL AS REQUIRED.
